See Alike in...

Alike App

Browser

BevBug

663d

So, I've been through tons of therapy and medication for my PTSD and am still doing said therapy and meditations, but it seems like my symptoms are getting worse. During bad flashbacks or breakdowns I'll end up having out of body experiences or straight up hallucinate impossible situations. One lately being me turning into a marionette puppet. My hands felt like they were made of wood a while after the fact. I'm scared that this is happening to me because I've always had a fear of being labeled "insane" because of things I can't control. Any advice on how to cope with that feeling?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion